# SDR DL733030948

- Difficulty date: October 24, 2003
- Submitted: December 29, 2003
- Operation: Air carrier
- Aircraft: N305WA
- Make and model: Boeing 737347
- Aircraft serial: 23346
- Aircraft time: 50,090 hours, 33,801 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Blown
- Location: Battery Rack
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT SEAT 27DEF INOP.  REPLACED 5 AMP FUSE ON BATTERY RACK.
